Firmoo > Answers > Eye Health >  question
Abid Omar

Blepharitis and Dry Eyes

Hi,

I took accutane for 3.5 months (30mg/day) and this caused a mild blepharitis with severely dried eyes.

Now, 4 months later, I still have the Blepharitis and the dry eyes. I did a blood work yesterday and I found out

1. High Bilirubin levels (x3 the normal)

2. Leukopenia

My doctor says I'll be fine, but I don't really trust his judgement.

Any experience, ideas? Also what natural treatment will you recommend?
06/24/2013

Answers (1)

  • cat_w101

    I am sorry to heard that you suffered from Blepharitis. Now that your doctor you'll be fine, it is not a serious problem. As for the dry eyes, it is probably causes by the Blepharitis. As long as you recover from Blepharitis, the dry eyes will gone. And here are some advice that can help you treat Blepharitis. As you said that your blepharitis was caused by accutane. You can apply some steroid eyedrops or ointments to help you control Blepharitis from inflammation from accutane. Besides, you shall clean your eyes clean by cleaning your eyelids with warm washcloth. Hope this can help you.
    06/25/2013
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK